# SDR 2022FA0000356

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: General aviation
- Aircraft: N401BC
- Make and model: Beech 400A
- Aircraft serial: RK305
- Aircraft time: 11,319 hours, 9,291 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS DISCOVERED IN THE COCKPIT DURING CRUISE EMITTING FROM BEHIND THE PILOT'S SEAT.
